# SDR SWAA2020012240680

- Difficulty date: January 14, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 26,538 hours, 11,579 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 1478540U8
- Condition: Corroded
- Location: Bs 960-987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL CREASE BEAM CORRODED BETWEEN BS. 960 TO BS. 987, RBL 54.    R&R CREASE BEAM IAW SRM AND DWG.
